Economics at your fingertips  

The search for equilibrium relationships in international finance: the case of the monetary model

Richard Baillie () and Rowena Pecchenino

Journal of International Money and Finance, 1991, vol. 10, issue 4, 582-593

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (36) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The Search for Equilibrium Relationships in International Finance: The Case of the Monetary Model (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2022-11-17
Handle: RePEc:eee:jimfin:v:10:y:1991:i:4:p:582-593